# SDR AALA20170827002

- Difficulty date: August 26, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 50,035 hours, 14,055 cycles
- Engine: Rroyce RB21122*
- Engine time: 74,035 hours, 2,944 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 3301KGAMS1
- Part serial: SP10179
- Condition: Fluctuates
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED. FLIGHT RETURNED TO DEPARTURE DUE TO A NR 2 ENGINE SPEED CARD FAILED.  LANDING UNEVENTFUL.  REMOVED AND REPLACED RIGHT ENGINE N3 TACHOMETER GENERATOR TRANSMITTER IAW AMM 77-12-02.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
